# SDR P5CA9701854

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 65B073296
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR AFT HOOK ACTUATING ROD SHEARED DURING OPERATION.  INSTALLED MAIN DECK CARGO DOOR AFT HOOK PUSH PULL ROD PER MM 52-32-11.
